Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Projectivity of the Whitehead square


Author: Duane Randall
Journal: Proc. Amer. Math. Soc. 40 (1973), 609-611
MSC: Primary 55E15
DOI: https://doi.org/10.1090/S0002-9939-1973-0356047-0
MathSciNet review: 0356047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Whitehead square of the generator of $ {\pi _n}({S^n})$ is not a projective homotopy class for any integer $ n$ with neither $ n$ or $ n + 1$ being a power of 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55E15

Retrieve articles in all journals with MSC: 55E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0356047-0
Keywords: Whitehead product, projective homotopy class, Steenrod square, Hopf construction
Article copyright: © Copyright 1973 American Mathematical Society